... period about a week and half later however that was when I was supposed to start. It's been three weeks since my period and I'm have symptoms of nausea fatigue dizzyness is this just late side effects from the pill or am I pregnant ? I'm also have runny nose and sore throat
Why did you take plan B? You are on birth control. Unless you had screwed up your birth control you have no reason to think you're pregnant, and you probably had no need of the plan B. That extra huge dose of hormones is probably the reason for your symptoms. Either that or you're getting the flu. You certainly don't think you are pregnant and runny nose and sore throat are a sign of it.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 5 Sep 2017 • 1 answer
Updated 17 Dec 2014 • 1 answer
Updated 16 Mar 2016 • 1 answer
Updated 26 Aug 2015 • 1 answer
Updated 23 Aug 2016 • 1 answer